Alert archive / Montana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 25, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Aug 6, 2009, 4:19 PM MDT for Silver Bow County, Montana. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2009, 4:19 PM MDT (22:19 UTC)
- Expired
- Aug 6, 2009, 4:55 PM MDT
- In force
- 36 min
- Issued by
- NWS Missoula, MT
- Area
- Storm-based polygon
County Silver Bow County, MT
The radar
The Missoula radar (KMSX), 174 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:20 PM MDT | HAIL 0.75 | Divide, MT | |
| Aug 6, 5:00 PM MDT | TSTM WND DMG | 5 Se Butte, MT | EXTENSIVE TREE BRANCH DAMAGE FROM STRONG THUNDERSTORM WINDS. WINDS ESTIMATED 55 TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 12:34 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KMSO 062219
SVRMSO
MTC093-062315-
/O.NEW.KMSO.SV.W.0025.090806T2219Z-090806T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
419 PM MDT THU AUG 6 2009
THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SILVER BOW COUNTY IN WEST CENTRAL MONTANA...
* UNTIL 515 PM MDT.
* AT 415 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING ONE TO TWO INCH HAIL...DAMAGING WINDS IN EXCESS
OF 60 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DIVIDE...OR
ABOUT 23 MILES SOUTHWEST OF BUTTE...AND WAS MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...DIVIDE...JANNEY...MELROSE AND NEWCOMB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH
FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION...GO INDOORS
AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A
WELL PROTECTED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR EAST CENTRAL IDAHO AND WEST CENTRAL MONTANA.
&&
LAT...LON 4561 11270 4566 11271 4568 11276 4573 11276
4577 11282 4579 11288 4604 11246 4602 11243
4593 11242 4589 11239 4584 11242 4580 11235
TIME...MOT...LOC 2218Z 229DEG 20KT 4574 11278
$$
ALLEGRETTO3 follow-up statements
000
WWUS55 KMSO 062227
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
427 PM MDT THU AUG 6 2009
MTC093-062315-
/O.CON.KMSO.SV.W.0025.000000T0000Z-090806T2315Z/
SILVER BOW MT-
427 PM MDT THU AUG 6 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHERN SILVER BOW COUNTY...
* AT 426 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER.
THIS STORM WAS LOCATED NEAR DIVIDE...OR ABOUT 19 MILES SOUTHWEST OF
BUTTE...AND WAS MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 1.0 INCH IN DIAMETER HAS BEEN REPORTED
IN DIVIDE WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR EAST CENTRAL IDAHO AND WEST CENTRAL MONTANA.
&&
LAT...LON 4561 11270 4566 11271 4568 11276 4573 11276
4577 11282 4579 11288 4604 11246 4602 11243
4593 11242 4589 11239 4584 11242 4580 11235
TIME...MOT...LOC 2227Z 229DEG 20KT 4577 11272
$$
ALLEGRETTO000
WWUS55 KMSO 062247
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
447 PM MDT THU AUG 6 2009
MTC093-062315-
/O.CON.KMSO.SV.W.0025.000000T0000Z-090806T2315Z/
SILVER BOW MT-
447 PM MDT THU AUG 6 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN SILVER BOW COUNTY...
* AT 446 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF NEWCOMB...OR ABOUT 12 MILES SOUTH OF BUTTE...AND WAS
MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR EAST CENTRAL IDAHO AND WEST CENTRAL MONTANA.
&&
LAT...LON 4570 11254 4585 11278 4587 11275 4600 11243
4593 11242 4589 11239 4584 11242 4580 11235
TIME...MOT...LOC 2246Z 229DEG 20KT 4584 11261
$$
ALLEGRETTO000
WWUS55 KMSO 062255
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
455 PM MDT THU AUG 6 2009
MTC093-062305-
/O.CAN.KMSO.SV.W.0025.000000T0000Z-090806T2315Z/
SILVER BOW MT-
455 PM MDT THU AUG 6 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SILVER BOW COUNTY
IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR EAST CENTRAL IDAHO AND WEST CENTRAL MONTANA.
LAT...LON 4570 11254 4585 11278 4587 11275 4600 11243
4593 11242 4589 11239 4584 11242 4580 11235
TIME...MOT...LOC 2255Z 229DEG 20KT 4583 11250
$$
ALLEGRETTOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:48 PM MDT, 31 minutes earlier.
Area forecast discussion, Aug 6, 3:48 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 348 PM MDT THU AUG 6 2009 .UPDATE...HAVE UPDATED TO ADD A FLOOD WATCH FOR IDAHO COUNTY IN IDAHO FOR THIS EVENING UNTIL FRIDAY EVENING. PLEASE SEE WWW.WEATHER.GOV/MISSOULA FOR FURTHER DETAILS. && .AVIATION...AN APPROACHING LOW PRESSURE SYSTEM WILL CONTINUE TO MOISTEN AND PRODUCE UNSTABLE CONDITIONS THROUGH FRIDAY. AS THIS OCCURS...SHOWER ACTIVITY WILL BE ON THE INCREASE FROM SOUTH TO NORTH ACROSS WESTERN MONTANA AND NORTHERN IDAHO WITH MOUNTAIN OBSCURATIONS DEVELOPING QUICKLY THIS EVENING. A FEW STORMS ACROSS SOUTHWEST MONTANA AND LEMHI COUNTY WILL BE SEVERE INTO EARLY THIS EVENING. && .PREV DISCUSSION... /ISSUED 242 PM MDT THU AUG 6 2009/ DISCUSSION...A VERY UNSTABLE AND MOIST ATMOSPHERE WILL CONTINUE TO INFLUENCE STORM DEVELOPMENT THROUGH THIS EVENING. A FAVORABLE WIND ENVIRONMENT WILL BE PRESENT TO CONTINUE TO SUPPORT SUPERCELL THUNDERSTORMS...ESPECIALLY FROM LEMHI COUNTY NORTHEASTWARD ACROSS THE BUTTE/PINTLAR REGION INTO EARLY EVENING. ELSEWHERE ACROSS WESTERN MONTANA AND NORTHCENTRAL IDAHO...THE APPROACHING LOW PRESSURE SYSTEM WILL CONTINUE TO MOISTEN THE ENVIRONMENT AND SUPPORT MORE AND MORE SHOWER ACTIVITY THROUGH THE NIGHT. AREAS OF HEAVY RAIN IS POSSIBLE...ESPECIALLY ACROSS THE CLEARWATERS...BITTERROOTS AND BITTERROOT VALLEY TOWARDS MISSOULA AREA. THE UNUSUALLY STRONG UPPER LEVEL LOW CURRENTLY LOCATED OVER NORTHERN CALIFORNIA WILL MOVE INTO THE NORTHERN ROCKIES LATE TONIGHT AND LINGER IN THE REGION THROUGH SATURDAY. ABUNDANT AMOUNTS OF MOISTURE WILL STREAM INTO THE REGION AND INTERACT WITH THIS DYNAMIC SYSTEM TO PRODUCE WETTING RAINS AREA WIDE. MODERATE TO HEAVY RAINFALL IS EXPECTED TO DEVELOP LATE TONIGHT AND TOMORROW MORNING...TARGETING THE CONTINENTAL DIVIDE INCLUDING GLACIER PARK... THE MISSION MOUNTAINS AND THE CLEARWATER MOUNTAINS IN IDAHO. THE HIGHER TERRAIN IN THESE AREAS CAN EXPECT TWO TO THREE INCHES OF PRECIPITATION BY SATURDAY AFTERNOON WITH LOCALLY HEAVIER AMOUNTS UP TO 4 INCHES. THE HEAVY RAIN EXPECTED ALONG THE CONTINENTAL DIVIDE HAS PROMPTED THE ISSUANCE OF A FLOOD WATCH FOR GLACIER NATIONAL PARK DUE TO THE POTENTIAL FOR SMALL STREAM FLOODING AND DEBRIS FLOWS. NO FLOOD PRODUCTS ARE CURRENTLY ANTICIPATED FOR THE MISSION MOUNTAINS OR BITTERROOT MOUNTAINS...BUT WILL HAVE TO BE MONITORED IF MORE PRECIPITATION THAN FORECASTED OCCURS. LOCATIONS ELSEWHERE CAN EXPECT UP TO AN INCH OF PRECIPITATION BY SATURDAY MORNING. IN ADDITION TO THE RAIN...TEMPERATURES WILL COOL TO 20 TO 30 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. THE LOW PRESSURE SYSTEM IS EXPECTED TO MOVE OUT OF THE REGION SATURDAY NIGHT...BRINGING A GRADUAL DRYING TREND FOR SUNDAY INTO MONDAY. TEMPERATURES WILL RETURN TO NEAR NORMAL BY EARLY NEXT WEEK. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && SHORT TERM...BAUCK LONG TERM....PALLISTER AVIATION...BAUCK
Hazardous weather outlook, Aug 6, 10:20 AM MDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 1020 AM MDT THU AUG 6 2009 IDZ005>008-MTZ001>005-043-070400- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- KOOTENAI/CABINET REGION-WEST GLACIER REGION- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-POTOMAC/SEELEY LAKE REGION- 1020 AM MDT THU AUG 6 2009 /920 AM PDT THU AUG 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SHOWERS WITH EMBEDDED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. THE MAIN THREAT FROM THE STORMS WILL BE BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS ARE POSSIBLE IN AREAS OF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG UPPER LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP FRIDAY THROUGH SATURDAY. AREAS OF MODERATE TO HEAVY RAIN ARE EXPECTED. BETWEEN FRIDAY MORNING AND SATURDAY AFTERNOON...MANY AREAS MAY SEE UP TO ONE INCH OF RAIN IN THE VALLEYS...WITH SOME OF THE HIGHER TERRAIN POSSIBLY SEEING TWO TO THREE INCHES. PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS ARE POSSIBLE IN AREAS OF HEAVY RAIN. ALONG WITH THE HEAVY PRECIPITATION...TEMPERATURES SHOULD AVERAGE 15 TO 20 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ009-010-MTZ006-007-070400- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION- 1020 AM MDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING...WITH THE MAIN THREAT FROM THE STORMS BEING STRONG GUSTY WINDS...FREQUENT LIGHTNING...HAIL...AND HEAVY RAIN. SOME THUNDERSTORMS COULD BE SEVERE THIS AFTERNOON AND EARLY EVENING. IN ADDITION...FLOOD AND DEBRIS FLOWS IN AREAS OF STEEP TERRAIN ARE A CONCERN FROM SHORT DURATION HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG UPPER LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP FRIDAY THROUGH SATURDAY. AREAS OF MODERATE TO HEAVY RAIN ARE EXPECTED. BETWEEN FRIDAY MORNING AND SATURDAY AFTERNOON...LOWER ELEVATION VALLEYS MAY SEE UP TO ONE INCH OF RAIN WITH SOME OF THE HIGHER TERRAIN POSSIBLY SEEING MORE THAN TWO INCHES. ALONG WITH THE HEAVY PRECIPITATION...TEMPERATURES SHOULD BE 20 TO 30 DEGREES COOLER FRIDAY AND SATURDAY COMPARED TO EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 6, 2:57 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
257 PM MDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 10 WNW DIVIDE 45.81N 112.94W
08/06/2009 M1.75 INCH SILVER BOW MT PARK/FOREST SRVC
0235 PM FLASH FLOOD 10 WNW DIVIDE 45.81N 112.94W
08/06/2009 SILVER BOW MT PARK/FOREST SRVC
HEAVY RAIN WASHED OUT FOREST SERVICE ROADS.
0250 PM HAIL 7 S BUTTE 45.90N 112.53W
08/06/2009 E1.00 INCH SILVER BOW MT TRAINED SPOTTER
HAIL INCREASING WITH SIZE. WINDOWS OF HOME DAMAGED. TREES
BRANCHES STIPPED FROM LARGE HAIL.
&&
FELSCHLocal storm report, Aug 6, 3:07 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
307 PM MDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL BUTTE 46.00N 112.53W
08/06/2009 M1.00 INCH SILVER BOW MT TRAINED SPOTTER
&&
FELSCHLocal storm report, Aug 6, 3:10 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
310 PM MDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 1 S BUTTE 45.99N 112.53W
08/06/2009 M0.25 INCH SILVER BOW MT MESONET
0.25 INCHES OF RAIN IN 10 MINUTES AT BERT MOONEY AIRPORT.
&&
FELSCHLocal storm report, Aug 6, 3:22 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
322 PM MDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD 10 WNW DIVIDE 45.81N 112.94W
08/06/2009 SILVER BOW MT PARK/FOREST SRVC
HEAVY RAIN WASHED OUT FOREST SERVICE ROADS.
0300 PM HEAVY RAIN 1 S BUTTE 45.99N 112.53W
08/06/2009 M0.25 INCH SILVER BOW MT MESONET
0.25 INCHES OF RAIN IN 10 MINUTES AT BERT MOONEY AIRPORT.
0300 PM HAIL 7 S BUTTE 45.90N 112.53W
08/06/2009 M1.50 INCH SILVER BOW MT TRAINED SPOTTER
HAIL DAMAGED WINDOWS OF HOME AND THREE VEHICLES.TREE
BRANCHES STIPPED FROM LARGE HAIL.
0305 PM HAIL BUTTE 46.00N 112.53W
08/06/2009 M1.00 INCH SILVER BOW MT TRAINED SPOTTER
&&
FELSCHLocal storm report, Aug 6, 3:38 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
338 PM MDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN BUTTE 46.00N 112.53W
08/06/2009 E1.00 INCH SILVER BOW MT UTILITY COMPANY
PUBLIC WORKS DEPARTMENT REPORTED 3/4 INCH HAIL AND
ESTIMATED ONE INCH OF RAIN IN 30 MINUTES IN BUTTE. WATER
FLOWING DOWN STREETS.
&&
FELSCHLocal storm report, Aug 6, 4:14 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
414 PM MDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 4 SW BUTTE 45.96N 112.59W
08/06/2009 E2.50 INCH SILVER BOW MT LAW ENFORCEMENT
PUBLIC REPORT TO SHERIFF.
&&
FELSCHThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:56 PM MDT | Special Weather Statement | MSO | Flathead | 64 min |
| Aug 5, 8:31 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lincoln | 44 min |
| Aug 6, 1:54 PM MDT | Severe Thunderstorm Warning | MSO | Deer Lodge, Silver Bow | 51 min |
| Aug 6, 2:41 PM MDT | Severe Thunderstorm Warning | MSO | Deer Lodge, Silver Bow | 49 min |
| Aug 6, 2:42 PM MDT | Flash Flood Warning | MSO | Silver Bow | 93 min |
| Aug 6, 3:40 PM MDT | Flood Watch | MSO | Flathead | 21 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.